# SDR DXTA2013010705236

- Difficulty date: December 21, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 2,339 hours, 1,937 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retainer
- Condition: Bent
- Location: Mlg Roller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED, UNSAFE WARNING LIGHT REMAINED ILLUMINATED. HYD PRESSURE ANNUNCIATOR WAS ALSO ILLUMINATED.  WHEN GEAR WAS EXTENDED, ALL INDICATIONS NORMAL. COMPLIED WITH STRUT REBUILD AND R & R NLG UP LOCK ROLLERS AND BRACKETS GEAR SWINGS CHECK GOOD IAW MM 32-42-00.   FOUND NOSE GEAR STRUT COLLAPSED AND FLUID LEAKING FROM STRUT.  SUSPECTED AFTER TAKEOFF, STRUT DID NOT EXTEND ALL THE WAY OUT AND WAS NOT ENGAGING UPLOCK HOOK PROPERLY. JACKED ACFT SWUNG GEAR AND FOUND GEAR UNSAFE LIGHT ILLUMINATED AND HYD PRESSURE ANNUNCIATOR ILLUMINATED.  PUSHED BOTH MAIN GEAR TO MAKE SURE GEAR WERE LOCKED.  NO CHANGE, PUSH NOSE GEAR AND LIGHTS EXTINGUISHED.  EXTENDED GEAR AND FOUND NOSE GEAR BEARING ROLLER HOOK RETAINING ASSY BENT.  PLACED PARTS FOR BEARING ROLLER ASSY AND STRUT REBUILD KIT ON ORDER. INSPECTED.  REMOVED NLG WHEEL ASSY.  CLEANED AND INSPECTED AXEL AND WHEEL BEARINGS,  BEARING REJECTED, PARTS ON ORDER.  REMOVED PISTON AND FORK ASSY FROM ACFT.  REMOVED TOP BEARING FROM TOP OF PISTON.  INSPECTED THREADS ON TOP OF PISTON.  NO DEFECTS NOTED AT THIS TIME.  INSPECTED COMPLIED WITH NLG STRUT REBUILD, REASSEMBLED AND SERVICED.  R & R NLG UP LOCK ROLLER AND SIDE BRACKETS COMPLIED WITH GEAR SWINGS AND LEAK CHECK OF STRUT.  INSPECTED.  OPS/ LEAK CHECKS GOOD.  GEAR LIGHTS NORMAL.  DATA REFERENCE MM 32-42-00
